Jump to content
CrazyBoards.org

Recommended Posts

HI I am new and have been diagnosed with anxeity and sever depression. I am currently takeing kolopin and celexa. I just wanted to talk to people who understand othe rthen my iop class which depresses me more. honestly most of the time i feel like i am gonna have to fight for something always. Its weird i dont like hurting people but its either i want to fuck them or rage like the hulk. ihad one of those episodes this mourning on my wife and took 4 klonopin to calm down.

Link to comment
Share on other sites

Welcome to the boards, hope you find some useful information here.

If you're in that much of a rage where you need to take four Klonapin to calm down, then I think it's time to get in to see your psychiatrist (pdoc) as soon as possible. You need to adjust your medication, and probably start therapy if you're not already going.

Being diagnosed with any type of mental illness (MI) sucks and it's a struggle to keep it under control, but it is possible. Good luck to you.

By the way, what's 'iop class'?

Link to comment
Share on other sites

Just so you know, one of the side-effects of Klonopin can be episodes of rage. I would get into a rage exactly two hours after I took a dose, every. single. time. So I have been using Xanax, even though that is not the preferred benzo for anxiety.

ETA: So my point is, taking too much klonopin might be self-defeating, call your p-doc.

Link to comment
Share on other sites

... taking 7 and went to the er...

And this behaviour is the page turning you mentioned in your topic title? Don't you find intentionally overdosing and being in the ER speaks to being self-destructive?

I suggest that you discuss this episode candidly with your treatment team. Good luck, Indigo

Link to comment
Share on other sites

I did talk to them about it one girl in my group laughed when i said i went to the er. At that moment i was at the peak of my anxeity ( the moment i mean when i was taking the pills) i wasnt trying to kill my self just be numb like my family they dont believe in trea mental illness or just dont have a understanding of them. My only hope is that my dad wants to go to the family program they have at my iop which shows the family members what were going through.

Link to comment
Share on other sites

I did talk to them about it ..

You spoke with your psychiatrist and your therapist about taking 7X the dosage of your medication and neither of them offered you counsel or spoke with you about the dangers of abusing medications?

And yes, whether or not you meant to kill yourself, ending up in the ER after taking far too many pills is an overdose.

That is...well, that is, umh,.. that is so surprising and so worrisome. It does sound as if you are going to have to fight to get the help you obviously require. However fighting for adequate care and being proactive if far different than rage and physical aggression. Do you have the tools to channel rage into proactive action? From you posts above it does not seem so.

Anyway, best of luck.

Link to comment
Share on other sites

I have to second what Indigo said: you need to discuss this trip to the ER in DEPTH with your psychiatrist and your therapist.

You said that you mentioned it in "group" and a girl laughed and that was the end of it? What was the facilitator of the group doing, sleeping? Taking 7 pills is not a laughing matter.

Abusing prescription drugs is a symptom of a deeper problem. You MUST call your therapist and get an appointment. Make a list of the issues you need to discuss.

1) Rage issues and controlling your anger

2) Abusing your prescription drugs in order to feel "numb."

3) "Going off" on your wife.

4) Not having the coping skills to deal with these issues. Drugs can't do everything--you have to do some of the work to become mentally healthy.

It's in your court. No one can push you into seeing your doctors. If you choose not to, then you are choosing to be ill. I hope you choose to be healthy and get help.

olga

Link to comment
Share on other sites

You mentioned the hulk. The Hulk was kind of a misunderstood character, he loved people quite deeply but he tended to flip out and he didn't have control of himself. It must be really hard not to be understood by your family or the people in your group. I bet you really feel bad about the overdosing and rages afterwards.

How long have you been unwell? Have you ever had treatment that you felt worked?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...